The response and adjustment to Topamax will vary between people. When first starting out, doses are increased each week to allow patients to adjust to the medication. However, some people find that it takes a few weeks to become adjusted to their dose and for the side effects to lessen. For these patients, doctors usually increase doses more slowly - every 2 to 3 weeks or more if needed. If the side effects continue to be difficult to tolerate and you are concerned that your driving is affected, ask your doctor if you can change your therapy to a different medication. You can also ask if you can lower your dose to 25 mg to see if that makes a difference in your side effects.
- Q Could my mother's sudden weight loss be from taking Topamax?
- Q How should I take Topamax (topiramate)?
- Q Does topamax decrease the effectiveness of certain birth control medicines?
- Q Ever since my son started topamax he has been nervous. What do I do?
- Q Is Topamax associated with cold hands and feet?
- Q Can Topamax be used to treat migraine headaches?